# SDR UPS96220757

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vert Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, VERT STRINGER FOUND CRACKED AT STR 13 TO 14 AT WS 686.5 LT.  REPAIRED PER UPS EO B727-5710-0314-F.
